MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; CATHETER,FOLEY,100%SILICONE,16FR,10ML,LF

MEDLINE INDUSTRIES, LP MEDLINE; CATHETER,FOLEY,100%SILICONE,16FR,10ML,LF
Catalog Number DYND11502H
Medical Device Problem Codes Burst Container or Vessel (1074); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
According to the facility, on (b)(6) 2025, 5 days after a routine catheter change, the patient "presented to the er stating that the previous day she felt a pop and her catheter fell out shortly thereafter." a new catheter was placed.No report of serious injury.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the facility, on (b)(6) 2025, 5 days after a routine catheter change, the patient "presented to the er stating that the previous day she felt a pop and her catheter fell out shortly thereafter.".

Brand Name
MEDLINE
Common Device Name
CATHETER,FOLEY,100%SILICONE,16FR,10ML,LF
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
3 lakes dr
northfield IL 60093
Manufacturer Contact
alyssa reasner
3 lakes dr
northfield, IL 60093
MDR Report Key23915431
Report Number1417592-2025-00750
Device Sequence Number9093180
Product Code EZL
UDI-Device Identifier10884389034538
UDI-Public10884389034538
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K082815
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDYND11502H
Device Lot Number592250505
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/16/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/01/2025
Initial Report FDA Received Date12/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/01/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient Weight63 KG